Our onc gave hubbie Senna for a laxative and DOK stool softner to go along with his time release morphine. He's tried it twice and both times had severe stomach ache followed by vomiting.
My question is, could the Senna be too rough on him? Is there a different laxative that is prescribed instead. Of course it's the weekend and we can't get hold of our onc. He also has a rash on his neck and back.
Thanks for any advice.
Husband diagnosed 2/03 with nsclc IIIB with tumor located outside lung. Was treated erroneously for 5 months for allergy which turned out to be vena cava syndrome. Had 30 rounds of radiation plus three of carbo/taxol; side effects became so severe he was no longer thriving and couldn't receive last two chemos. Worst side effects were severe hiccuping/spasms and pneumonia symptoms. The tumor was shrunk, but the cancer moved into one lung. Was put on appetite pills and he gained back his weight. On Iressa from 6/6/04 to 12/7/04 (no longer working). Disease has grown in his lung and liver, plans on getting chemo again. Given morphine pills for pain 12/04. Blockage of small intestine operated on. Losing momentum, hospitalized for pain.
Left us on 12/19/04 very peacefully at home. We love and miss you Grampa!